# SDR DALA2020020500884

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC 0118, CORROSION ON RH CUSP WEB STA Y=525 AT PASSENGER COMPARTMENT MRB 53-211-01 ENTR 00983062 W SUMMARY OF NRC 01186, CORROSION LEVEL 2 ; RH CUSP WEB STA Y=525 AT PASSENGER COMPARTMENT WAS REPAIRED PER MD-90 VOL. I SRM 53-20 -02 FIG.16. (1475479)
